Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

can you please tell me if this is pose to happen adult content

sorry this is so long but please read
so i had my period nov 11th it lastested till nov 15th

back in oct actually oct 27th i went too see my doc about birthcontrol she gave me the patch and told me start it the sunday after my period started (so i did) my last period b4 this was oct 10th so i had to wait little while to start my patch. (just had my period 2 weeks b4 seeing mydoc)
i put the patch on NOV14th because that was the sunday after my period started but i only kept it on for for 4 days i took it off bc it made me feel so bad my back was hurting i was really moody.

well this morn i woke up im bleeding.. is it bc i was on the patch for that few days and now that i took it off im having another period this month ?i just had a period nov 11th??i put the patch on the 14th and took it off only 4 days later. my period always normallys comes once a month never ever twice. i was not on any birth control b4. now im scared this patch has messed my cycle all up i thought maybe it wudnt have being it was only on my body for 4 days :(

so do u think the patch is what is making me bleed? i took the patch off nov 17th and today is the 21st..
and..
do u think being i wore the patch for 4 days now my cycle is going be all messed up?

Answer Question
 
Anonymous

Asked by Anonymous at 8:27 AM on Nov. 21, 2010 in Health

Answers (4)
  • Call your doctor.
    badgirl44654

    Answer by badgirl44654 at 8:37 AM on Nov. 21, 2010

  • Didn't your Dr. tell you that the moodiness etc. might happen. Sometimes you have to put up with a little side effects until they get regulated. You can't just jump off because things are not perfect.
    tootoobusy

    Answer by tootoobusy at 8:41 AM on Nov. 21, 2010

  • Hang on to your hat - I took the depo shot ONCE then had a 7 week period (very light but VERY long). This happened to me twice. Once two years ago and the other when I was 38 years old. Ask your doctor, but my doctor told me this could happen and I had no ill effects from it other than the inconvenience.
    cheeseit

    Answer by cheeseit at 8:46 AM on Nov. 21, 2010

  • I will tell you it sounds like the patch wasn't for you, it seems like your cycle won't be on the same track as before, but I'd call the doctor and tell him/her that the patch made you ill. The meds in the patch stop your period, and then you start when it's off of you, so that is actually the meds doing what they are supposed to do. So if your expecting your cycle I'd say it will be off this month. But you really shouldn't feel ill because of your bc. You should feel normal, maybe there was to many hormones in it for your body.
    b_stotka

    Answer by b_stotka at 10:33 AM on Nov. 21, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.